# SDR CA110521001

- Difficulty date: May 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 8,925 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P92B12209
- Condition: Unserviceable
- Location: Fuel Boost
- Part time: 2,516 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE CAUTION LIGHT ILLUMINATED. TROUBLESHOOTING FOUND BOOST PUMP NR1 FUSE BLOWN.  FUSE REPLACED AND BLEW AGAIN. NR 1 BOOST PUMP (LT SIDE) FOUND TO BE INOPERATIVE. PUMP REPLACED WITH NEW AND PROBLEM RECTIFIED.
